Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Consistent weird heavy feeling on the back of head causing interrupted sleep, on medicines for high BP. Cause?

Hi, I am 42 years old female. For a day now i have been having this weird heavy feeling at the back of my head. Alo, I am having a tough time staying asleep long enough. I keep waking up with this buzzed up feeling through the night. I am on medication for HBP which keeps it under control as it was not so high to start with. I am 5.3 tall and weigh 178.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
You are a bit overweight - that has no relation to your present complaint...
Also it may not be related to your blood pressure - you say it is well controlled...
Heaviness lasting a day and causing sleep disturbance suggests a different reason - there are no clues in what you have written. You ought to see a neurologist for proper assessment assistance. If it is not relieved, you may need MRI or CT scan for further evaluation
You can use simple over the counter pain reliever - like paracetamol - in the meanwhile
Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor